Alert archive / Utah / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 28, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this severe thunderstorm warning at Jun 29, 2011, 4:34 PM MDT for Garfield County, Kane County, Utah. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 29, 2011, 4:34 PM MDT (22:34 UTC)
- Expired
- Jun 29, 2011, 5:00 PM MDT
- In force
- 26 min
- Issued by
- NWS Salt Lake City, UT
- Area
- Storm-based polygon
Counties Garfield County, UT, Kane County, UT
The radar
The Cedar City radar (KICX), 68 km from the middle of the area, began a volume at 22:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 10.6 hours before the alert went out and 281 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2643 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 113 m²/s²
- 0-3 km storm-relative helicity
- 203 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
876 WUUS55 KSLC 292234 SVRSLC UTC017-025-292300- /O.NEW.KSLC.SV.W.0028.110629T2234Z-110629T2300Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 434 PM MDT WED JUN 29 2011 THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WEST CENTRAL GARFIELD COUNTY IN UTAH NORTH CENTRAL KANE COUNTY IN UTAH * UNTIL 500 PM MDT * AT 427 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR CANNONVILLE...OR 33 MILES SOUTHWEST OF ESCALANTE...MOVING NORTH AT 45 MPH. * LOCATIONS IN THE WARNING INCLUDE... TROPIC... BRYCE CANYON NATIONAL PARK AND RUBYS INN PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. && LAT...LON 3801 11227 3795 11174 3736 11201 3739 11228 TIME...MOT...LOC 2232Z 189DEG 40KT 3757 11210 $$ LC
2 follow-up statements
346 WWUS55 KSLC 292249 SVSSLC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SALT LAKE CITY UT 449 PM MDT WED JUN 29 2011 UTC025-292258- /O.CAN.KSLC.SV.W.0028.000000T0000Z-110629T2300Z/ KANE UT- 449 PM MDT WED JUN 29 2011 ...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL KANE COUNTY IS CANCELLED... THE STORM HAS MOVED NORTH OUT OF THE AREA. LAT...LON 3801 11227 3795 11174 3757 11193 3762 11227 TIME...MOT...LOC 2248Z 189DEG 40KT 3775 11206 $$ UTC017-292300- /O.CON.KSLC.SV.W.0028.000000T0000Z-110629T2300Z/ GARFIELD UT- 449 PM MDT WED JUN 29 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM MDT FOR WEST CENTRAL GARFIELD COUNTY... AT 442 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR TROPIC...OR ABOUT 27 MILES WEST OF ESCALANTE...MOVING NORTH AT 45 MPH. LAT...LON 3801 11227 3795 11174 3757 11193 3762 11227 TIME...MOT...LOC 2248Z 189DEG 40KT 3775 11206 $$ LC
726 WWUS55 KSLC 292258 SVSSLC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SALT LAKE CITY UT 458 PM MDT WED JUN 29 2011 UTC017-292307- /O.EXP.KSLC.SV.W.0028.000000T0000Z-110629T2300Z/ GARFIELD UT- 458 PM MDT WED JUN 29 2011 ...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL GARFIELD COUNTY WILL EXPIRE AT 500 PM MDT... THE STORM HAS WEAKENED AND IS NO LONGER SEVERE. THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE. LAT...LON 3801 11227 3795 11174 3757 11193 3762 11227 TIME...MOT...LOC 2257Z 189DEG 40KT 3785 11204 $$ LC
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 4:25 PM MDT, 9 minutes earlier.
Area forecast discussion, Jun 29, 4:25 PM MDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
425 PM MDT WED JUN 29 2011
.SYNOPSIS...A COLD FRONT WILL MOVE ACROSS UTAH TONIGHT INTO THURSDAY
MORNING. HIGH PRESSURE WILL RETURN FOR THE HOLIDAY WEEKEND.
&&
.DISCUSSION...UPPER LOW EVIDENT IN WATER VAPOR IMAGERY CROSSING
THE SIERRAS WILL EJECT EAST ACROSS THE GREAT BASIN TONIGHT THROUGH
THURSDAY. ATTENDANT SURFACE FRONT CURRENTLY DRAPED ACROSS CENTRAL
NV WILL PUSH EASTWARD INTO UT OVERNIGHT...BUT IS EXPECTED TO
WEAKEN CONSIDERABLY AS IT DOES SO.
AHEAD OF THIS BOUNDARY...MOISTURE CONTINUES TO SPREAD NORTHWARD
ACROSS THE FORECAST AREA...ALLOWING FOR FAIRLY WIDESPREAD SHOWERS
AND THUNDERSTORMS ACROSS THE EASTERN TWO THIRDS OF UTAH. THESE
STORMS HAVE BEEN ABLE TO TRANSPORT HIGHER MOMENTUM ALOFT DOWN TO
THE SURFACE FAIRLY READILY THUS FAR...AND EXPECT THREAT FOR SEVERE
CONVECTIVE WINDS TO PERSIST THROUGH THE EVENING. STRONG SHEAR
PROFILES WILL CONTINUE TO RESULT IN AN ELEVATED THREAT FOR
ORGANIZED CONVECTION/SUPERCELLS THROUGH THE EVENING.
ACROSS WESTERN UT...DEEP MIXING IS ALLOWING THIS HIGHER MOMENTUM
TO MIX TO THE SURFACE WHERE AIRMASS IT A BIT DRIER...AND SOLAR
INSOLATION HAS BEEN STRONGER. AS SUCH WILL MAINTAIN GOING HIGH WIND
WARNING ACROSS WESTERN VALLEYS THROUGH THIS EVENING. WILL ALSO
MAINTAIN GOING WIND ADVISORIES FURTHER EAST...ALTHOUGH
PRECIPITATION IS DISRUPTING MIXING/GRADIENT WINDS SOMEWHAT.
AS UPPER LOW EJECTS ACROSS THE AREA TONIGHT...MODELS SUGGEST
ANOTHER ROUND OF PRECIPITATION ACROSS NORTHEAST UT
OVERNIGHT...ROUGHLY FROM THE WASATCH FRONT NORTH AND EAST. BUMPED
POPS OVERNIGHT TO ACCOUNT FOR THIS.
OTHERWISE MUCH COOLER AIR LOOKS TO SPREAD ACROSS THE FORECAST AREA
THURSDAY...BEFORE HIGH PRESSURE GRADUALLY BUILDS ACROSS THE REGION
DURING THE UPCOMING WEEKEND. MAY SEE MOISTURE ROTATING AROUND THE
PERIPHERY OF THIS HIGH BEGIN TO SPREAD INTO THE AREA EARLY NEXT
WEEK.
&&
.HYDROLOGY...THE HIGH ELEVATION SNOWPACK HAS DECREASED
SIGNIFICANTLY OVER THE PAST SEVERAL DAYS...ESPECIALLY ACROSS THE
WASATCH MOUNTAINS SOUTH OF INTERSTATE 80. GIVEN THE DECREASING
SNOWPACK...RESPONSES ON THE COTTONWOOD CREEKS...THE AMERICAN FORK
RIVER AND THE PROVO RIVER HAVE BEEN LESS THAN PREVIOUSLY FORECAST.
CANCELLED THE FLOOD WARNING FOR LITTLE COTTONWOOD CREEK AND THE
FLOOD WATCH FOR ALL AREAS EXCEPT THE NORTHERN SLOPES OF THE UINTAS
AND PARTS OF THE WASATCH MOUNTAINS NORTH OF INTERSTATE 80.
WARNINGS CONTINUE FOR THE LOGAN RIVER...SPRING CREEK IN CACHE
COUNTY...THE UPPER WEBER AND THE SOUTH SLOPES OF THE UINTAS FOR
MAINLY THE DUCHESNE RIVER.
REGARDLESS...HIGH FLOWS WILL CONTINUE ON ALL AREA WATERWAYS
THROUGH THE HOLIDAY WEEKEND. THESE WATERWAYS WILL REMAIN VERY FAST
AND COLD. PLEASE EXERCISE EXTREME CAUTION NEAR ANY WATERWAYS
THROUGH NEXT WEEK.
&&
.AVIATION...GUSTY SOUTH WINDS WILL CONTINUE AT THE SLC TERMINAL INTO
THE EVENING HOURS AHEAD OF AN APPROACHING STORM SYSTEM.
HOWEVER...OCCASIONAL THUNDERSTORMS WILL CONTINUE ACROSS NORTHERN
UTAH THROUGH THIS TIME...AND OUTFLOW FROM NEARBY THUNDERSTORMS WILL
BRING ERRATIC WINDS TO THE TERMINAL. THERE IS A 30 PERCENT CHANCE OF
LIGHTNING WITHIN 5SM OF THE SLC TERMINAL THROUGH THIS EVENING. THE
COLD FRONT IS EXPECTED TO SLOWLY MOVE INTO NORTHWEST UTAH AND ARRIVE
BETWEEN 07-10Z.
&&
.FIRE WEATHER...SHOWERS AND THUNDERSTORMS HAVE DEVELOPED OVER THE
EASTERN TWO THIRDS OF THE STATE. SHOWERS AND THUNDERSTORMS WILL
CONTINUE TO DEVELOP THROUGH THE AFTERNOON. HEAVY RAIN AND VERY
STRONG...GUSTY WINDS ARE ACCOMPANYING THESE STORMS. SUSTAINED WINDS
ACROSS THE MAJORITY OF THE STATE ARE QUITE STRONG AS WELL. GUSTS IN
EXCESS OF 50 MPH HAVE BEEN OBSERVED THIS AFTERNOON. THESE
WINDS...COMBINED WITH A DRY AIRMASS...HAVE RESULTED IN HAZARDOUS
FIRE WEATHER CONDITIONS. A COLD FRONT WILL MAKE ITS WAY THROUGH THE
STATE TONIGHT...AND INTO CENTRAL UTAH TOMORROW. AHEAD OF THIS
FRONT...WINDS ARE EXPECTED TO PICK UP OVER SOUTHEASTERN UTAH AGAIN
TOMORROW AFTERNOON...WHERE CONDITIONS WILL REMAIN QUITE DRY. A RED
FLAG WARNING HAS BEEN ISSUED FOR ZONES 446 THROUGH 449 BELOW 6500
FEET FOR TOMORROW AFTERNOON. BEHIND THE FRONT...TEMPERATURES WILL
COOL...AND WINDS WILL RELAX. MODELS SHOW HIGH PRESSURE MOVING INTO
THE STATE LATER THIS WEEK...WITH THE POTENTIAL FOR MONSOONAL
CONDITIONS DEVELOPING EARLY NEXT WEEK.
&&
.SLC WATCHES/WARNINGS/ADVISORIES...
UT...WIND ADVISORY UNTIL 9 PM MDT THIS EVENING FOR
UTZ001-002-004-006-013-014-020-021.
RED FLAG WARNING UNTIL 9 PM MDT THIS EVENING BELOW 6000 FEET FOR
UTZ439-440.
WIND ADVISORY UNTIL 9 PM MDT THIS EVENING FOR
UTZ007-008-517-518.
HIGH WIND WARNING UNTIL 9 PM MDT THIS EVENING FOR
UTZ003-005-015-016-019.
RED FLAG WARNING UNTIL 9 PM MDT THIS EVENING BELOW 7000 FEET FOR
UTZ435.
WY...NONE.
&&
SEAMAN/CHENG/HOSENFELD
FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION
VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)Hazardous weather outlook, Jun 29, 3:04 AM MDT, 13 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 304 AM MDT WED JUN 29 2011 UTZ001>016-019>021-517-518-WYZ021-301300- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS-SOUTHWEST WYOMING- 304 AM MDT WED JUN 29 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF UTAH AND SOUTHWEST WYOMING. .DAY ONE...TODAY AND TONIGHT RIVERS ACROSS THE NORTHERN AND CENTRAL OUTLOOK AREA WILL CONTINUE TO FLOW AT ELEVATED LEVELS. SEVERAL OF THESE RIVERS REMAIN NEAR OR ABOVE FLOOD STAGE. TEMPERATURES REMAIN WARM ENOUGH TO CONTINUE TO MELT THE HIGH ELEVATION SNOWPACK AT ACCELERATED RATES. IT IS IMPORTANT TO NOTE THAT FLOWS THROUGH MANY WATERWAYS REMAIN COLD...SWIFT AND POWERFUL...EVEN THOSE THAT ARE BELOW FLOOD STAGE. THIS COMBINATION IS DANGEROUS NOT JUST FOR CHILDREN...BUT ADULTS AS WELL. HYPOTHERMIA CAN QUICKLY SET IN WHEN EXPOSED TO WATER OF THESE TEMPERATURES...SIGNIFICANTLY LIMITING YOUR ABILITY TO RESCUE YOURSELF. EVEN STRONGER SOUTHWEST WINDS ARE FORECAST ACROSS MUCH OF THE REGION TODAY...WITH SEVERE FIRE WEATHER CONDITIONS FORECAST WHERE FUELS ARE DRY ACROSS WESTERN AND SOUTHERN UTAH. WIND SENSITIVE OPERATIONS WILL BE AFFECTED. A COLD FRONT WILL CROSS THE NEVADA STATE LATE THIS EVENING AND MOVE ACROSS THE AREA TONIGHT LEADING TO A ROUND OF SHOWERS AND THUNDERSTORMS ACROSS NORTHERN AND PORTIONS OF CENTRAL UTAH. SOME OF THESE STORMS MAY BE STRONG OR SEVERE WITH LOCALLY DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SEVERAL RIVERS ACROSS NORTHERN UTAH WILL REMAIN AT OR REACH FLOOD STAGE OVER THE NEXT FEW DAYS. CONTINUE TO MONITOR FUTURE FLOOD STATEMENTS FOR ADDITIONAL INFORMATION ON AFFECTED RIVERS. THESE WATERS ARE DANGEROUSLY COLD AND SWIFT AND ANYONE VENTURING NEAR THEM SHOULD EXERCISE EXTREME CAUTION. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ROGOWSKI FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
In the hours before
Local storm report, Jun 29, 3:49 PM MDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
349 PM MDT WED JUN 29 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0337 PM TSTM WND GST 3 ENE PRICE 39.61N 110.75W
06/29/2011 M62 MPH CARBON UT ASOS
PRICE ASOS.
&&
ESSpecial weather statement, Jun 29, 3:53 PM MDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
353 PM MDT WED JUN 29 2011
UTZ002>005-292245-
GREAT SALT LAKE DESERT AND MOUNTAINS UT-NORTHERN WASATCH FRONT
UT-SALT LAKE AND TOOELE VALLEYS UT-SOUTHERN WASATCH FRONT UT-
353 PM MDT WED JUN 29 2011
...SIGNIFICANT WEATHER ADVISORY FOR DAVIS...SALT LAKE...EXTREME
NORTHERN UTAH AND NORTHEASTERN TOOELE COUNTIES UNTIL 445 PM MDT...
AT 346 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR MAGNA...OR 7 MILES WEST OF WEST VALLEY
CITY...MOVING NORTHEAST AT 50 MPH.
WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
SALT LAKE CITY...
WOODS CROSS AND NORTH SALT LAKE...
CENTERVILLE AND BOUNTIFUL...
FARMINGTON...
KAYSVILLE... EAST LAYTON... FRUIT HEIGHTS... LAYTON...
CLEARFIELD... SYRACUSE AND WEST POINT...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 4108 11190 4086 11182 4083 11186 4082 11182
4079 11184 4068 11176 4066 11180 4062 11178
4043 11189 4074 11244 4115 11219
TIME...MOT...LOC 2153Z 206DEG 41KT 4077 11210
KRUSELocal storm report, Jun 29, 4:03 PM MDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
403 PM MDT WED JUN 29 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM TSTM WND GST 4 NNE STANSBURY PARK 40.69N 112.26W
06/29/2011 M66 MPH TOOELE UT MESONET
LAKE POINT AT I-80 SENSOR, UT9.
&&
ESSpecial weather statement, Jun 29, 4:14 PM MDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
414 PM MDT WED JUN 29 2011
UTZ001-002-006-007-292300-
CACHE VALLEY/UTAH PORTION UT-NORTHERN WASATCH FRONT UT-WASATCH
MOUNTAIN VALLEYS UT-WASATCH MOUNTAINS I-80 NORTH UT-
414 PM MDT WED JUN 29 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MORGAN...CACHE...EXTREME
NORTHERN SUMMIT...EXTREME NORTHEASTERN DAVIS...EASTERN WEBER...
EXTREME EASTERN BOX ELDER AND RICH COUNTIES UNTIL 500 PM MDT...
AT 409 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 17 MILES NORTH OF MORGAN...MOVING NORTH AT 50
MPH.
WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
MEADOWVILLE AND LAKETOWN...
PICKELVILLE AND GARDEN CITY...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 4198 11102 4114 11117 4114 11197 4201 11180
4202 11106
TIME...MOT...LOC 2214Z 193DEG 43KT 4135 11156
CRKLocal storm report, Jun 29, 4:15 PM MDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
415 PM MDT WED JUN 29 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 PM NON-TSTM WND GST 18 W DUGWAY 40.24N 113.09W
06/29/2011 M58.00 MPH TOOELE UT MESONET
PLAYA STATION SENSOR.
0130 PM NON-TSTM WND GST 1 ESE DUGWAY 40.23N 112.73W
06/29/2011 M60.00 MPH TOOELE UT MESONET
ENGLISH VILLAGE SENSOR.
0234 PM NON-TSTM WND GST 21 WSW MILFORD 38.31N 113.39W
06/29/2011 M58.00 MPH BEAVER UT MESONET
BRIMSTONE RESERVOIR RAWS.
&&
ESSpecial weather statement, Jun 29, 4:22 PM MDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
422 PM MDT WED JUN 29 2011
UTZ002-006-007-292245-
NORTHERN WASATCH FRONT UT-WASATCH MOUNTAIN VALLEYS UT-WASATCH
MOUNTAINS I-80 NORTH UT-
422 PM MDT WED JUN 29 2011
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MORGAN...SOUTHERN
CACHE...NORTHEASTERN DAVIS...CENTRAL WEBER AND EXTREME EASTERN BOX
ELDER COUNTIES UNTIL 445 PM MDT...
AT 420 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR ROY...OR NEAR OGDEN...MOVING NORTHEAST AT 55
MPH.
WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
NORTH OGDEN... PLEASANT VIEW... PINEVIEW RESERVOIR AND
HUNTSVILLE...LIBERTY... WILLARD...EDEN AND PERRY...
MANTUA RESERVOIR... POWDER MOUNTAIN AND BRIGHAM CITY...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 4154 11187 4152 11184 4147 11183 4153 11177
4152 11161 4105 11185 4110 11226 4155 11209
TIME...MOT...LOC 2222Z 211DEG 47KT 4123 11203
CRKThe office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 1:40 PM MDT | Severe Thunderstorm Warning | SLC | Davis, Morgan, Salt Lake | 20 min |
| Jun 29, 1:58 PM MDT | Severe Thunderstorm Warning | SLC | Davis, Morgan, Salt Lake, Summit | 32 min |
| Jun 29, 2:22 PM MDT | Flash Flood Warning | SLC | Garfield | 3 hr |
| Jun 29, 2:55 PM MDT | Special Weather Statement | SLC | Cache, Rich | 50 min |
| Jun 29, 2:58 PM MDT | Severe Thunderstorm Warning | SLC | Cache, Rich | 19 min |
| Jun 29, 3:16 PM MDT | Special Weather Statement | SLC | Salt Lake | 44 min |
| Jun 29, 3:46 PM MDT | Severe Thunderstorm Warning | SLC | Carbon, Duchesne | 29 min |
| Jun 29, 3:50 PM MDT | Red Flag Warning | SLC | 29 hr | |
| Jun 29, 3:53 PM MDT | Special Weather Statement | SLC | Davis, Salt Lake | 52 min |
| Jun 29, 3:58 PM MDT | Severe Thunderstorm Warning | SLC | Davis, Morgan, Salt Lake | 32 min |
| Jun 29, 4:14 PM MDT | Special Weather Statement | SLC | Cache, Rich, Weber | 46 min |
| Jun 29, 4:22 PM MDT | Special Weather Statement | SLC | Weber | 23 min |
| Jun 29, 5:03 PM MDT | Severe Thunderstorm Warning | SLC | Garfield, Kane, San Juan | 27 min |
| Jun 29, 5:24 PM MDT | Severe Thunderstorm Warning | SLC | Emery, Sanpete, Sevier | 25 min |
| Jun 29, 5:55 PM MDT | Special Weather Statement | SLC | Wasatch | 50 min |
Nearby
Severe Thunderstorm Warnings in Utah, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.